# SDR QXEA200602047

- Difficulty date: August 2, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 STRINGER 31L IS CORRODED IN VERT8ICAL LEG OUTBOARD SIDE BETWEEN X167 AND X182.  REPAIRED IAW DHC-8-200 SRM 51-20-11 AND HORIZON AIR EA 2-53-759.
